# SDR AALA202512034133

- Difficulty date: November 5, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR INTERNAL STRUCTURE DOOR HANDLE BOX LOWER SUPPORT WEB HAS A CRACK APPROXIMATELY 1 INCH LONG AT RADIUS, JUST ADJACENT TO HANDLE BOX LOWER FORWARD INBOARD ATTACH POINT. REMOVED AND REPLACED FORWARD GALLEY SERVICE DOOR INTERNAL STRUCTURE DOOR HANDLE BOX LOWER SUPPORT WEB. PER B737NG SRM 51-40-02. PERFORMED SATISFACTORY ADJUSTMENT VERIFICATION, PER B737 NG AMM 52-41-00-820-801. NO DEFECT NOTED.
